# SDR CA131216002

- Difficulty date: December 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Coupling
- Condition: Loose
- Location: Rgb
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT BOTH POWER SECTION CHIP LIGHTS CAME ON IN FLIGHT.  HE DECLARED AN EMERGENCY AND LANDED.  MAINTENANCE FOUND A LITTLE FUZZ ON BOTH CHIP DETECTORS.  THEY FLUSHED THE OIL SYSTEM AND PUT IN NEW OIL.  WHEN THEY STARTED THE ENGINES AFTER THIS, THEY GOT A VERY STRONG VIBRATION.  WHILE REMOVING THE MAIN DRIVE SHAFT, THEY NOTICED THAT THE COUPLING FROM THE RGB TO THE MDS WAS LOOSE.  THEY WERE ABLE TO REMOVE THE RETAINING NUT BY HAND.
